# SDR DALA2024042904772

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 7,810 hours, 886 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3414 FWD CARGO DOOR SURROUND FWD SIDE SKIN DAMAGE AT STGR39RH/STRGR38RH. CORRECTIVE ACTION: CORRECTIED PER A330 NEO SRM 53-21-11-205-033. (5867011)
